I was taking the metronidazol vaginal gel , and i want to know how long it takes to the white cottage cheese leave my body ? I have read that this is really normal after using metronidazole ...
Were you being treated for BV (bacterial vaginosis)?
BV is a common bacterial infection of the vagina and is caused by an overgrowth of normal bacteria. The main symptom is a vaginal discharge, often with a noticeable fishy smell. The infection can be treated with an antibacterial vaginal gel - metronidazole. Some women develop a vaginal yeast infection or thrush (cottage cheese like discharge, redness and itching around the vagina) after a course of an antibacterial. If you think you have thrush, speak with your doctor or pharmacist for advice.
For more information see:
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2012 • 33 answers
Posted 5 Dec 2014 • 1 answer
Posted 22 Feb 2015 • 1 answer
Posted 29 Jul 2015 • 3 answers
Posted 15 Nov 2015 • 2 answers